# SDR DHL2003741539

- Difficulty date: March 20, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN PREVIOUS REPAIR AT BS 1050 TO 1070 HAS DENTS AT EACH END ALONG STR 28R.  REMOVED PREVIOUS REPAIR BS 1050 TO 1070 TO INCORPORATE NEW REPAIR IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIMENSIONS 40 X 17.5 INCHES.  FABRICATED ONE DOUBLER DIMENSIONS 48 X 19 INCHES USING 2024-T3 .071 PO 9912182 ONE SHIM USING 2024-T3 .063 DIM 40 X 1 INCH AND 4 SHIMS DIMENSIONS 6 X 1 INCH USING .063 2024-T3 PO FOR ALL SHIMS 9912102 IAW B-727 SRM 51-30-3 FIG 1.  ALODINED AND PRIMED ALL REPAIR PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED ALL PARTS BS 1050 - 1070 IAW B-727 SRM 53-30-3 FIG 1.
